On the cauchy problem of the differential operator s

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

I. M. Gelfand and G. E. Shilov have obtained the uniqueness and correctness class of the Cauchy problem of the differential operator iid/dx). If S is some particular differential operator, then the uniqueness class of the differential operator S is given in this paper.

Original languageEnglish (US)
Pages (from-to)149-154
Number of pages6
JournalProceedings of the American Mathematical Society
Volume51
Issue number1
DOIs
StatePublished - Aug 1975

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Cauchy problem
  • Differential operator s
  • Hankel transformation
  • Phragmen-lindelof theorem
  • Reduced order

Fingerprint Dive into the research topics of 'On the cauchy problem of the differential operator s'. Together they form a unique fingerprint.

  • Cite this